# SDR SWAA2025030593212

- Difficulty date: February 5, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATE PLATE (2EA) AND SHIM (2EA) OF SERVICE DOOR GIRT BAR FITTING AT FWD GALLEY AREA 2025-94348<[01] REPLACED PLATE (2EA) AND SHIM (2EA) OF SERVICE DOOR GIRT BAR FITTING AT FWD GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801 STEP 3.D (1)(B);[02] REPLACED PLATE (2EA) AND SHIM (2EA) OF SERVICE DOOR GIRT BAR FITTING AT FWD GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801 STEP 3.D (1)(B)
